# SDR SWIA202054473

- Difficulty date: October 29, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59113602
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON LT INBOARD FLAP, OUTBOARD ACTUATOR, TORQUE TUBE SUPPORT (BEARING HOUSING), RED OXIDE DUST EXITING HOUSING, AT APPROXIMATELY WS 97.45, FLAGGED.  C-CHECK RO 12/04/2020.  REMOVED TORQUE TUBE WITH CORRODED BEARING HOUSING, REF CRJ700 AMM.  INSTALLED NEW TORQUE TUBE P/N: 5911360-2 ON LT INBOARD FLAP, OUTBOARD ACTUATOR, TORQUE TUBE SUPPORT (BEARING HOUSING) WERE FLAGGED, REF CRJ700 AMM.
